# SDR UALA2010032200954

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,454 hours, 19,946 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Part number: 211734220
- Part serial: 15
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO PNEUMATIC PRESSURE WITH APU RUNNING AND VALVE OPEN.  APU BLEED VALVE OPENS AND CLOSES NORMALLY.  REPLACED APU CONTROLLER.  CHECKS GOOD.
